# SDR 7GYA20210827001

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N999TR
- Make and model: Gulstm GIV
- Aircraft serial: 1248
- Aircraft time: 8,242 hours, 4,086 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE WHEN AIRCRAFT WAS BEING CONFIGURED TO LAND. LANDED WITH NO FLAPS.
